# SDR UALA2012060103054

- Difficulty date: May 31, 2012
- Submitted: July 26, 2012
- Operation: Air carrier
- Aircraft: N549UA
- Make and model: Boeing 757222
- Aircraft serial: 25397
- Aircraft time: 77,206 hours, 22,305 cycles
- Engine: Pwa PW2037
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Condition: Delaminated
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WINDOW 3R HAS A DELAMINATION ABOUT 18 INCHES LONG AND 2 TO 3 INCHES WIDE.  CREW STATES WINDOW DELAMINATION DOES DECREASE VISUAL QUALITY.  WINDOW WILL NEED TO BE REPLACED.  REPLACED NR 3R WINDOW.
